# SDR C2XA01TY209

- Difficulty date: December 28, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND ON THE RIGHT SILL AT FRM17 AROUND A NUT PLATE.  MAINTENANCE REMOVED THE CORROSION IAW 135/145 CPM 51-14-02.  THIS WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL INSPECTION.
